VqI14dIZgOPEqICDVdzsdHohm6R1qA6BYQ86dmeQ

Search This Blog

Report Abuse

About Me

Wall Visanifah
Visit profile

Cramping With Mirena After Years Reddit

bonniec 12/06/2016 13:55 how strange! I seem to be experiencing the same problem as many of you. I've had the merina for approximately 4 years, and I've had a very mild period for the past two months, enough to use a little pad. I've experienced spotting for four years, but it's never lasted a week. Also, throughout the last four years, I've had a small amount of blood after having love despite not spotting for many days. After making love, I spot for a few days.

I'm not sure about you, but I'm suffering from cramps in my back and ass, which isn't helping matters. I'm not saying the cramps don't exist because they do, but I doubt you'll ever be able to feel them on your own. It is a symptom of a medical disease that cannot be cured. The agony is palpable. I can tell you that after a few years of frequent usage of mirena (and the odd application to my back), I've begun to suffer cramps that need me to remove my shirt. And this is why I'm not sure whether the cramps are genuine, and I'm simply taking Mirena for my back, but I do know that I have to remove my shirt to get them.

What causes it to happen?

When inserted, the IUD secretes levonorgestrel, a hormone similar to progesterone. The woman's body stops making progesterone since the implant is supposed to remain in place for five years. This occurs when the woman's body gets reliant on the IUD, according to Healthline. When the IUD is abruptly removed, the body's normal synthesis of progesterone suffers. This delay in hormone synthesis generates a hormonal imbalance in the body. The imbalance disrupts regular physiological functioning and triggers a slew of symptoms that are normally suppressed in the presence of progesterone.

I've had the Mirena for a little over a year, but I still have cramps randomly throughout the month. They aren't really painful, but they are vexing. My gynecologist examined the location a few months ago (without ultrasound, just a string check), and it seemed to be OK. I still get my period, and since using Mirena, the cramping has been more stabby, but the bleeding has been milder (hopefully not TMI but the blood is mostly very dark too, like its old blood). I'm just wondering whether this sounds normal, or if I should be checked out again.

Related Posts

Related Posts